RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 2  


Random matrices with external source and the asymptotic behaviour of multiple orthogonal polynomials
A. I. Aptekarev, V. G. Lysov, D. N. Tulyakov
3
Three-dimensional quartics containing a plane
M. M. Grinenko
57
Differential equations where the derivative is taken with respect to a measure
N. B. Engibaryan
93
Classification of Ricci-flat metrics on the cotangent bundles of compact rank-one symmetric spaces
I. V. Mykytyuk
107
Best approximation of functions in $L_p$ by polynomials on affine system
P. A. Terekhin
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019